# SDR FDEA201408142170

- Difficulty date: August 14, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 74,905 hours, 14,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS 2 POSSIBLE CRACKS AT TOP EDGE OF ANTI-ICE DUCT CUT OUT LOCATED 4 FT OTBD OF NR 3 ENG PYLON.  REPAIRED IAW MD 11 SRM 57-40-01 FIG 201
